# SDR GLBA96167

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIE - GEAR WOULD NOT RETRACT.  MAINTENANCE REPAIRED BROKEN WIRE IN SPLICE AREA OF RIGHT SQUAT SWITCH.  LANDING GEAR SWUNG 10 TIMES.  NO FAULTS NOTED.  (M)
